MathSciNet Relay Station
MathSciNet bibliographic data
MR1201570 30C80 (30A10 30H05)
Korenblum, Boris A maximum principle for the Bergman space. Publ. Mat. 35 (1991), no. 2, 479–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement